I'm sorry to hear you're feeling so bad. I agree that you should see a doctor to discuss everything that's been going on with you. I don't know if levothyroxine/Synthroid is causing your headaches, although too much can indeed cause headaches. I'm a 40 year old male who's had his thyroid removed in 2004 because of thyroid cancer and am now on 0.175mcg. I was told that my TSH is near zero, right where the doctor wants it to prevent cancer from coming back. I don't get headaches, but I do feel overheated and get heart skips sometimes. It doesn't help with my panic disorder, but I guess I have to deal with it. I am on an antidepressant and tranquilizer (have been for years) to help my depression and panic disorder. I also have severe bowel problems (hence my screen name) which all adds up to feeling pretty lousy sometimes.
I noticed at the bottom of your page you said you're off Effexor now. How was it getting off of it, and why did you stop it? I'm curious, as that's what I'm taking now. I've been on one SSRI or SNRI or another for 18 years. They don't seem to work too well for depression anymore. My doc switches me around regularly to try and maintain the effect, but most of the meds don't do too much for the depression. I just stay on them for the panic disorder. I used to be the same way, just sitting, watching tv, and BAM, my heart would start to race. Then we all know the mind takes off too, imagining every horrible scenario it can think of.
All I can say is, see your doctor, and know that you're not alone. I can imagine you've heard that for years, as I have, but just keep telling yourself it will pass. I've been going through this for 25 years, it's a horrible thing to go through, but we always manage to get through it.
God bless you, I pray you get some relief quickly.